# SDR SIMA201804194003

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526355004
- Condition: Cracked
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 27 BETWEEN STRINGERS 15R AND 16R.  REMOVED AND REPLACED THE SHEAR IAW SRM 51-40-02.  LOCATED, DRILLED AND ALODINED IAW SRM 51-20-03 AND CPM 51-21-04, SRM 51-40-02.
